# SDR QXEA2019093000373

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 27,814 hours, 29,989 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 11520924
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 AC GEN CAUTION LIGHT ILLUMINATED BEGINNING INTERMITTENTLY AT APPROXIMATELY 20,000FT LIGHT EVENTUALLY REMIANED ILLUMIATED CONTINUOUSLY INCLUDING AFTER COMPLETION OF CHECKLIST. REMOVED FROM SERVICE. REMOVED AND REPLACED GCU #1 REF Q400 AMM 24-21-06-000-801 AND 24-21-06-400-801. OPERATIONAL TEST OF THE AC VARIABLE FREQUENCY GENERATION SYSTEM GOOD REF Q400 AMM 24-21-00-710-801. RETURNED TO SERVICE.
